Differential and Integral Equations
- Differential Integral Equations
- Volume 25, Number 11/12 (2012), 993-1010.
Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces
We generalize the phase-plane method approach introduced in  to the case of higher dimensions. To this aim, the phase-space is assumed to be decomposable as a product of planes, where the corresponding components of the solutions can be controlled by means of suitable plane curves. We then apply our general result to the periodic problem associated to a system of coupled oscillators, with retraction forces having a linear growth, or with one-sided superlinear nonlinearities.
Differential Integral Equations, Volume 25, Number 11/12 (2012), 993-1010.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34C25: Periodic solutions 34C15: Nonlinear oscillations, coupled oscillators
Fonda, Alessandro; Sfecci, Andrea. Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces. Differential Integral Equations 25 (2012), no. 11/12, 993--1010. https://projecteuclid.org/euclid.die/1356012248